U.S. doctors online nowAsk doctors free
A 44-year-old member asked:

can thyroid meds cause you to feel grumpy?

1 doctor answer3 doctors weighed in
Dr. Thomas Knecht
A Verified Doctoranswered
A US doctor answeredLearn more
Need more info: Hi. Is your thyroid function NORMAL on these meds (most likely l-thyroxine if you're hypo or methimazole if you're hyper)? If your thyroid function is not yet normal, you could have a variety of symptoms, and "grumpy" might be one of yours. If your thyroid function is normal, then either you have a different problem, or you just need to work on being a nicer person and less grumpy. Good luck!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Nov 22, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.